# SDR IPXA2017080520151

- Difficulty date: July 25, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE150
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT INBD FLAP VANE UPPER SURFACE CHAFED ALONG INBD T/E.  REPAIRED THE DAMAGE IAW SRM 57-50-80, REPAIR 2.
